Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the exponents of ideal class groups of cyclotomic fields


Author: Kuniaki Horie
Journal: Proc. Amer. Math. Soc. 119 (1993), 1049-1052
MSC: Primary 11R18; Secondary 11R27, 11R29, 11R37
MathSciNet review: 1169030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It will be proved that the ideal class group of the cyclotomic field of 65th roots of unity is of type $ (4,4,2,2)$, and remarks on the exponents of ideal class groups of cyclotomic fields will be made.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R18, 11R27, 11R29, 11R37

Retrieve articles in all journals with MSC: 11R18, 11R27, 11R29, 11R37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1169030-5
PII: S 0002-9939(1993)1169030-5
Article copyright: © Copyright 1993 American Mathematical Society